@article{(Open Science Index):https://publications.waset.org/pdf/8654,
	  title     = {Exact Three-wave Solutions for High Nonlinear Form of Benjamin-Bona-Mahony-Burgers Equations},
	  author    = {Mohammad Taghi Darvishi and  Maliheh Najafi and  Mohammad Najafi},
	  country	= {},
	  institution	= {},
	  abstract     = {By means of the idea of three-wave method, we obtain some analytic solutions for high nonlinear form of Benjamin-Bona- Mahony-Burgers (shortly BBMB) equations in its bilinear form.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {1},
	  year      = {2010},
	  pages     = {82 - 86},
	  ee        = {https://publications.waset.org/pdf/8654},
	  url   	= {https://publications.waset.org/vol/37},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 37, 2010},
	}